# SDR DALA2020030701697

- Difficulty date: March 7, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,330 hours, 27,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 RH SIDE AT DOOR STOP FITTING 7, HOLE 3 AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION AT 4 O CLOCK). REPLACED INTERCOSTAL FITTING LOC BTW FR 20 TO FR 21 R/H SIDE AT DOOR STAP FITTING #7 AS PER A319 SRM 51-72-11 AND DWG #D53111224.
